Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 54, Number 3

All articles in this issue are freely accessible.

Generalization of a probability limit theorem of Cramér
W. Feller.
Trans. Amer. Math. Soc. 54 (1943), 361-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009262
The general form of the so-called law of the iterated logarithm
W. Feller.
Trans. Amer. Math. Soc. 54 (1943), 373-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009263
Regularity of label-sequences under configuration transformations
T. N. E. Greville.
Trans. Amer. Math. Soc. 54 (1943), 403-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009257
The theory of analytic functions in normed Abelian vector rings
Edgar R. Lorch.
Trans. Amer. Math. Soc. 54 (1943), 414-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009090
Tests of statistical hypotheses concerning several parameters when the number of observations is large
Abraham Wald.
Trans. Amer. Math. Soc. 54 (1943), 426-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0012401
On some trigonometric summability methods and Gibbs’ phenomenon
Otto Szász.
Trans. Amer. Math. Soc. 54 (1943), 483-497
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009644
On reflexive norms for the direct product of Banach spaces
Robert Schatten.
Trans. Amer. Math. Soc. 54 (1943), 498-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009086
Quasigroups. I
A. A. Albert.
Trans. Amer. Math. Soc. 54 (1943), 507-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0009962
Permanent configurations in the $n$-body problem
Carl Holtom.
Trans. Amer. Math. Soc. 54 (1943), 520-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0008951